# SDR AALA20091207SFO02

- Difficulty date: December 7, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 77,404 hours, 12,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED TERMINALS, BATTERY PACK, AND CLEANED SOCKETS.
